# SDR ASAA2013111996468

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 3,050 hours, 976 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED.  ACFT GROUNDED. RAN CHECKLIST, FMC DISAGREE EXTINGUISHED.
